MathSciNet Relay Station
MathSciNet bibliographic data
MR1887014 35K05 (35B40 60J65)
Pinsky, Ross G. Asymptotics for the heat equation in the exterior of a shrinking compact set in the plane via Brownian hitting times. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1673–1679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement